# SDR AALA20101110TUL14

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 2 GALLEY TIE DOWN FITTING AT STATION 208 INBOARD OF NUMBER 4 SEAT TRACK.  (MKD) INSTALLED NEW SERVICEABLE G-2 GALLEY TIE DOWN SUPPORT FITTING AT STATION 208 PER AARD 51-10-00-5.
